# SDR HALA2020082700091

- Difficulty date: August 23, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,911 hours, 4,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 EXIT SIGN 3R DOOR IS LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED LENS PER A330 AMM 33-51-16, CK GOOD (6777752).
